# SDR AALA20020328

- Difficulty date: March 20, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N774AN
- Make and model: Boeing 777223
- Aircraft serial: 29581
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Part number: 62774415
- Part serial: 0487
- Condition: Low
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, FOUND LOW BOTTLE FOR L4 DOOR EMERGENCY EXIT SLIDE.  REPLACED SLIDE ASSEMBLY WITH SERVICEABLE UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
